# SDR FDEA201202060499

- Difficulty date: February 6, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB2887504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E LOWER SURFACE ACCESS PANEL 619CB CUTOUT FWD INBD CORNER FOUND SUSPECTED CRACK.  REPAIRED IAW SRM 57-40-02, FIG 201, REPAIR 7, REV 48.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
